MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Compella Surface; Bariatric bed

BAXTER HEALTHCARE CORPORATION Compella Surface; Bariatric bed
Model Number P7810A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that the cntrolr, rnt power cord had damage with exposed copper wires.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual it is necessary for the compella bariatric bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pay particular attention to safety features, which include but are not limited to: the power cords for the bed and asu are with the unit, and they are in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks shows no sign of cracking and are intact with no damage.Replace or repair parts as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in april 2022.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
Compella Surface
Common Device Name
Bariatric bed
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50805769
Report Number1824206-2026-02236
Device Sequence Number8597444
Product Code OSI
UDI-Device Identifier00887761013803
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7810A
Device Catalogue NumberP7810ARC3A0ENG1
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown